Dr. Balogh Zsolt Ádám

Beosztás: főiskolai docens
Szobaszám: E104
Telefonszám: (42) 599-400/2270
E-mail: baloghzs at nyf.hu
fogadó óra: Kedd 13.00-14.00
saját honlapja:
http://zeus.nyf.hu/~baloghzs/
 

Dr. Balogh Zsolt szakmai önéletrajza

Kutatási területe: Algebra

 

Publikációs lista:

  • Balogh, Zs. and Juhász, T. Nilpotency indices of symmetric elements of group algebrasSubmitted (2009)
  • Balogh, Zs. and Juhász, T.: Derived lengths in group algebras, Proceedings of the International Conference on Modules and Representation Theory, Cluj University Press, Cluj-Napoca (2009).
  • Balogh, Zs. and Juhász, T. Derived lengths of symmetric and skew symmetric elements in group algebras,  JP J. Algebra Number Theory Appl. 12(2) (2008), 191 - 203
  • Balogh, Zs. and Juhász, T. Lie derived lengths of group algebras of groups with cyclic derived subgroup, Comm. Algebra  36 (2008), no. 2, 315 – 324.
  • Balogh, Zs., Further results on filtered multiplicative basis of group algebras, Math. Comm. 12 (2007), 229-238.
  • Balogh, Zs. and Juhász, T. Remarks on the Lie derived lengths of group algebras of groups with cyclic derived subgroup, Ann. Math. Inform. 34 (2007) 9-16.
  • Balogh, Zs. and Li, Y. On the derived length of the group of units of a group algebra, J. Algebra Appl. 6(6) (2007), 991-999.
  • Balogh, Zs. and Juhász, T. Some new results on the derived length of Lie solvable group algebras, Technical Report No. 2006/1 (Debrecen) (2006) 1-9.
  • Balogh, Zs. Filtered multiplicative basis and group of units of group algebra, PhD Thesis (2004)
  • Balogh, Zs. and Bovdi, A. Group algebras with unit group of class p, Publ. Math. Debrecen 65 (2004), no. 3-4, 261-268. 
  • Balogh, Zs. and Bovdi, A. On units of group algebras of 2-groups of maximal class, Comm. Algebra 32 (2004), no. 8, 3227-3245. 
  • Balogh, Zs. On existing of filtered multiplicative bases in group algebras, Acta Acad. Paed. Nyíregyháziensis 20 (2004), 11-30.
  • Balogh, Zs. and Bovdi, A. Units of order two of group algebras of 2-groups of maximal class, Technical Report No. 2003/1 (Debrecen) (2003) 1-20.
  • Balogh Zs. Csoportalgebrák multiplikatív filtrációs bázisa, Fiatal magyar kutatók és doktoranduszok V. világtalálkozójának konferenciakiadványa Gödöllő (2000).
  • Balogh Zs. Csoportalgebrák normalizált egységcsoportjának izomorfia problémája maximális osztályú 2-csoportokra, Matematikus doktoranduszok konferenciakiadványa Szeged (1998).